MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KSAW-6.0-18/38-55-RB-ANL1-HC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported the physician attempted to advance the devices to superficial femoral artery (sfa) by contralateral aortic crossover approach.Although the physician tried to cross the aortic bifurcation with the combination of the flexor ansel guiding sheath and another manufacturer's wire guide.The flexor ansel guiding sheath would not advance smoothly, since the compatibility between the dilator (the one for 0.035inch) and wire guide was "so bad." another manufacturer's sheath was used without problems.It was reported there were no adverse effects to the patient as a result of the difficulties.Additionally, device imaging identified the tip of the dilator appears to have damage consistent with breakage and/ or peeling of the hydrophilic coating.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6567144
Report Number1820334-2017-01184
Device Sequence Number10928141
Product Code DYB
UDI-Device Identifier00827002299962
UDI-Public(01)00827002299962(17)181207(10)6431926
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKSAW-6.0-18/38-55-RB-ANL1-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIFOCUST WIRE GUIDEDESTINATION SHEATH